MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Kyobu geka. The Japanese journal of thoracic surgery · 2018

[Lung Adenosquamous Cell Carcinoma in which the Administration of Nivolumab Became Untenable due to Bleeding from Small Intestine Metastasis].

Motono Nozomu, Iwai Syun, Funasaki Aika, Sekimura Atsushi, Usuda Katsuo, Uramoto Hidetaka

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 59-year-old man who had postoperative recurrence of lung adenosquamous cell carcinoma was administered nivolumab as 3rd-line chemotherapy. Although nivolumab was considered effective, bleeding from a metastatic lesion at the jejunum was recognized by double-balloon enteroscopy, and partial resection was performed. Although the re-administration of nivolumab was planned, the patient died of acute respiratory failure 6 days postoperatively.

Для цитирования: Motono Nozomu, Iwai Syun, Funasaki Aika, Sekimura Atsushi, Usuda Katsuo, Uramoto Hidetaka. [Lung Adenosquamous Cell Carcinoma in which the Administration of Nivolumab Became Untenable due to Bleeding from Small Intestine Metastasis].. Kyobu geka. The Japanese journal of thoracic surgery. 2018.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.